Translator Disclaimer
2014 The final log canonical model of $\overline{\mathcal{M}}_6$
Fabian Müller
Algebra Number Theory 8(5): 1113-1126 (2014). DOI: 10.2140/ant.2014.8.1113

Abstract

We describe the birational model of ¯6 given by quadric hyperplane sections of the degree-5 del Pezzo surface. In the spirit of the genus-4 case treated by Fedorchuk, we show that it is the last nontrivial space in the log minimal model program for ¯6. We also obtain a new upper bound for the moving slope of the moduli space.

Citation

Download Citation

Fabian Müller. "The final log canonical model of $\overline{\mathcal{M}}_6$." Algebra Number Theory 8 (5) 1113 - 1126, 2014. https://doi.org/10.2140/ant.2014.8.1113

Information

Received: 17 June 2013; Revised: 6 April 2014; Accepted: 19 May 2014; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1323.14018
MathSciNet: MR3263137
Digital Object Identifier: 10.2140/ant.2014.8.1113

Subjects:
Primary: 14H10
Secondary: 14E30, 14H45

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.8 • No. 5 • 2014
MSP
Back to Top